# SDR ASAA2022080139292

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 59,089 hours, 17,169 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Datalink
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATC LOGON W/CPDLC SHOWS FAIL WHEN LOGGING ON. GROUNDED - YES. VERIFIED, NO FAULTS ON FMC BITE, ACARS TEST NORMAL. CYCLED FMC CMPTR 1 & 2, CMU-1 AC & DC, VHF-3 C/B, FAIL MSG CLEARED FROM CPDLC LOGON PAGE. ACCOMPLISHED CPDLC FUNCTIONAL TEST REF B737-800 AMM 34-61-00-720-899 TEST PASS. AFTER LOG OUT, CPDLC NOW SHOWS READY, NO HISTORY PAST 30 DAYS.
